# SDR UALA2013032501886

- Difficulty date: March 24, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 60,094 hours, 16,794 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: S281T00137
- Part serial: 1959
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU GENERATOR FIELD OFF LIGHT ILLUMINATED.  WILL NOT RESET.  BPCU BIT FOR APU SHOWS GENERATOR TRIPPED  REPLACED GENERATOR DIODE. APU GENERATOR WILL NOT TAKE LOAD AND SHOWS NO FREQUENCIES AND VOLTS.  REPLACED APU GENERATOR.  RAN APU AND LOADED GENERATOR.  GENERATOR OPS CHECKED GOOD.
